# SDR JR2R2011114100561

- Difficulty date: November 4, 2011
- Submitted: November 4, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: BA670370154
- Condition: Corroded
- Location: Zone 100
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FRONT MOUNT YOKE NICKED AT LOWER ENG ATTACHMENT.  REPAIRED LOWER LUG ON RT ENG FRONT MOUNT YOKE IAW RO CRJ9-71-0093 AS ON WO 1007307-4200-0062 AND WO 711014235.
